# SDR UPS99828816

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 304.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING L/E LWR SKIN AT FS 304.5 IS CRACKED AT 1 FASTENER.  STOP DRILLED CRACK AND REPAIRED IAW EO DC8-5720-4087-B.
